| Model Number |
CNA0T3 |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that before an intraocular lens (iol) implant procedure, lens came out too quickly before placing the injector in the eye.The procedure was completed by using back up iol.
Additional Manufacturer Narrative
Additional information was provided in d10 and h.6.The manufacturer internal reference number is: (b)(4).